MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V TRACHEAL TUBE IVORY; BASIC ENDOTRACHEAL TUBE, SINGLE USE

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V TRACHEAL TUBE IVORY; BASIC ENDOTRACHEAL TUBE, SINGLE USE
Catalog Number 100/179/080
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leakage from the cuff was observed several times approximately 2 hours after intubation.The tube in the patient was changed as a result of the leakage.The same health care professionals did all the procedures, and the inflation of the cuff was done as always.There was patient involvement, and no patient harm/adverse event occurred.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D2b - procode - corrected.
 
Additional Manufacturer Narrative
H3: two used samples were returned for analysis.Visual inspection found no damage.Functional testing was performed where the returned used cuff was inflated using an icu medical provided syringe.There were no leaks or difficulties observed during inflation.Additionally, the two (2) new samples were inflated and leak tested and no leaks were observed.The customer issue of cuff leakage could not be confirmed nor replicated.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
TRACHEAL TUBE IVORY
Common Device Name
BASIC ENDOTRACHEAL TUBE, SINGLE USE
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23704892
Report Number3012307300-2025-13119
Device Sequence Number16100859
Product Code BTR
UDI-Device Identifier15019315022142
UDI-Public(01)15019315022142(17)291108(10)6060147
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/080
Device Lot Number6060147
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/12/2025
03/18/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/04/2026
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown